Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On relations between weak type and restricted weak type inequalities for maximal operators on non-doubling metric measure spaces

Tom 241 / 2018

Dariusz Kosz Studia Mathematica 241 (2018), 57-70 MSC: Primary 42B25; Secondary 46E30. DOI: 10.4064/sm8724-5-2017 Opublikowany online: 23 October 2017

Streszczenie

We study a special class of non-doubling metric measure spaces for which there is a significant difference between the occurrence of weak type and restricted weak type $(p,p)$ inequalities for the centered and non-centered Hardy–Littlewood maximal operators. As a corollary we extend an earlier result of ours [Publ. Mat. 2017].

Autorzy

  • Dariusz KoszFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek